# SDR IPXA2017020313658

- Difficulty date: January 10, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 56,022 hours, 14,668 cycles
- Engine: Pwa PW4052
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Inlet
- Part number: AJC80831
- Condition: Gouged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  NR 2 ENGINE INLET INNER SKIN HAS GOUGES AT THE 10:30 POSITION.  REPAIRED IAW EA 011-5430-01-A6610 REV. I/R AND EO MD11-7110-63154-A.
